RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 144–152 (Mi mz491)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Isaacs Problem Concerning Finite $p$-Solvable Linear Groups

A. A. Yadchenko, A. V. Romanovskii

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Abstract: In this work a finite $\Pi$-separable complex irreducible linear group $G$ is studied. The conditions for its $S_\Pi$-subgroup to be normal in $G$ and Abelian are determined. The results provide a solution to the well-known Isaacs problem in some particular cases.

DOI: https://doi.org/10.4213/mzm491

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 126–133

Bibliographic databases:

UDC: 512.542
Received: 12.07.1999
Revised: 08.06.2000

Citation: A. A. Yadchenko, A. V. Romanovskii, “On the Isaacs Problem Concerning Finite $p$-Solvable Linear Groups”, Mat. Zametki, 69:1 (2001), 144–152; Math. Notes, 69:1 (2001), 126–133

Citation in format AMSBIB
\Bibitem{YadRom01}
\by A.~A.~Yadchenko, A.~V.~Romanovskii
\paper On the Isaacs Problem Concerning Finite $p$-Solvable Linear Groups
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/mz491}
\crossref{https://doi.org/10.4213/mzm491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830990}
\zmath{https://zbmath.org/?q=an:1009.20027}
\elib{http://elibrary.ru/item.asp?id=5021785}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 126--133
\crossref{https://doi.org/10.1023/A:1002855815245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500013}


Linking options:
  • http://mi.mathnet.ru/eng/mz491
  • https://doi.org/10.4213/mzm491
  • http://mi.mathnet.ru/eng/mz/v69/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Yadchenko, “Automorphisms and Normal Subgroups of Linear Groups”, Math. Notes, 82:3 (2007), 418–425  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Yadchenko, “On Isaacs' problem”, Sb. Math., 204:12 (2013), 1839–1848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:37
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019